Proceedings of the Japan Academy

Characterizations of strongly regular rings, II

S. Lajos and F. Szász

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 3 (1970), 287-289.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520410

Digital Object Identifier
doi:10.3792/pja/1195520410

Mathematical Reviews number (MathSciNet)
MR0288148

Zentralblatt MATH identifier
0211.06101

Subjects
Primary: 16.56

Citation

Lajos, S.; Szász, F. Characterizations of strongly regular rings, II. Proc. Japan Acad. 46 (1970), no. 3, 287--289. doi:10.3792/pja/1195520410. https://projecteuclid.org/euclid.pja/1195520410


Export citation

References

  • [1] V. A. Andrunakievic: Strongly regular rings (in Russian). Bui. Akad. Stiince RSS Moldoven., No. 6, 75-77 (1964).
  • [2] A. H. Clifford and G. B. Preston: The Algebraic Theory of Semigroups, Vol. I, 2nd edition. Providence, R. I. (1964).
  • [3] S. Lajos: A note on completely regular semigroups. Acta Sci. Math., 28, 261-265 (1967).
  • [4] S. Lajos: Notes on two sided regular rings. Publ. Math. Debrecen (to appear).
  • [5] S. Lajos: On regular duo rings. Proc. Japan Acad., 45, 157-158 (1969).
  • [6] S. Lajos and F. Szasz: Characterizations of strongly regular rings. Proc. Japan Acad., 46, 38-40 (1970).
  • [7] S. Lajos and F. Szasz: Bi-ideals in associative rings. Acta Sci. Math, (to appear).
  • [8] J. Luh: A note on strongly regular rings. Proc. Japan Acad., 40, 74-75 (1964).
  • [9] B. M. Schein: O-rings and LA-rings (in Russian) Izv. Vyss. Ucebn. Zaved., Mat., No. 2 (51), 111-122 (1966).

See also

  • Part I: S. Lajos, F. Szász. Characterizations of strongly regular rings. Proc. Japan Acad., Volume 46, Number 1 (1970), 38--40.